# SDR DL76L060080

- Difficulty date: January 28, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 47,607 hours, 7,345 cycles
- Engine: Pwa PW4060
- Engine time: 34,843 hours, 5,369 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Displaced
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PDC FOUND LT ENGINE REVERSER O/B SLEEVE OUT OF TRACK.  ON INSP FOUND O/B REV SLEEVE DETACHED FROM TRACK.  REMOVED TRACK FITTING AND REINSTALLED IN GUIDE TRACK.  CYCLED THRUST REV, OPS/IND NORMAL.  NO DAMAGE TO REV OR TRACK.  REVERSER LOCKED IN FWD THRUST PRECAUTIONARY PER MEL 78-31-01.  REPLACED REVERSER HALF.
